On the rate of equidistribution of expanding translates of horospheres in Γ\G\Gamma\backslash G

  • Samuel Edwards

    Yale University, New Haven, USA, and Uppsala University, Sweden
On the rate of equidistribution of expanding translates of horospheres in $\Gamma\backslash G$ cover

A subscription is required to access this article.

Abstract

Let GG be a semisimple Lie group and Γ\Gamma a lattice in GG. We generalize a method of Burger to prove precise effective equidistribution results for translates of pieces of horospheres in the homogeneous space Γ\G\Gamma\backslash G.

Cite this article

Samuel Edwards, On the rate of equidistribution of expanding translates of horospheres in Γ\G\Gamma\backslash G. Comment. Math. Helv. 96 (2021), no. 2, pp. 275–337

DOI 10.4171/CMH/513